# SDR SWAA2012052904383

- Difficulty date: May 24, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N790SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30604
- Aircraft time: 42,132 hours, 24,387 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE INADVERTANTLY FELL OUT OF CASE, DID NOT DEPLOY, STILL OPERATIONAL.  RE-INSTALLED SLIDE PER TC.
